# SDR AALA202011149003

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 69,738 hours, 31,791 cycles
- Engine: Iae V2500A1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  NR 1 ENGINE PYLON AFT OUTBOARD BEAM HANGAR IS CRACKED.  REPLACED NR 1 ENGINE PYLON AFT OUTBOARD BEAM HANGER, PER AMM 54-51-17-401.
